Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 77, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 8, 2010, 11:55 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2010, 11:55 AM CDT (16:55 UTC)
- Expired
- Sep 8, 2010, 3:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 114 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2253 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
761
WGUS54 KEWX 081655
FFWEWX
TXC123-149-177-285-082000-
/O.NEW.KEWX.FF.W.0077.100908T1655Z-100908T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1155 AM CDT WED SEP 8 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN DEWITT COUNTY...
SOUTH CENTRAL FAYETTE COUNTY...
EAST CENTRAL GONZALES COUNTY...
LAVACA COUNTY...
* UNTIL 300 PM CDT.
* AT 1150 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
FLASH FLOODING FROM TRAINING RAIN SHOWERS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOCHHEIM...
YOAKUM...SUBLIME...SPEAKS...SHINER...MOULTON...HALLETTSVILLE...
EZZELL AND SCHULENBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.
&&
LAT...LON 2928 9664 2907 9690 2906 9694 2910 9698
2887 9730 2889 9737 2892 9741 2927 9741
2964 9719 2974 9679 2963 9686 2938 9660
2935 9659
$$1 follow-up statement
920
WGUS74 KEWX 081952
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
252 PM CDT WED SEP 8 2010
TXC123-149-177-285-082001-
/O.EXP.KEWX.FF.W.0077.000000T0000Z-100908T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TX-GONZALES TX-LAVACA TX-DEWITT TX-
252 PM CDT WED SEP 8 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 PM CDT FOR EASTERN
DEWITT...LAVACA...EAST CENTRAL GONZALES AND SOUTH CENTRAL FAYETTE
COUNTIES...
LAT...LON 2928 9664 2907 9690 2906 9694 2910 9698
2887 9730 2889 9737 2892 9741 2927 9741
2964 9719 2974 9679 2963 9686 2938 9660
2935 9659
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 10:37 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Sep 8, 10:37 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1037 AM CDT WED SEP 8 2010 .UPDATE... PERSISTENT BANDS OF RAIN WITH ISOLATED OCCASIONAL THUNDER CONTINUE ACROSS THE EASTERN HILL COUNTRY AND ESCARPMENT AND ACROSS EASTERN AREAS OF SOUTH CENTRAL TEXAS. HAVE UPDATED TO INCREASE POPS AND QPF IN THESE AREAS. HAVE ALSO LOWERED TEMPERATURES AND INCREASED DEWPOINTS/RELATIVE HUMIDITIES IN THESE AREAS FOR TODAY. OTHERWISE, ONGOING SOUTH CENTRAL TEXAS FORECAST ON TRACK. && .PREV DISCUSSION... /ISSUED 550 AM CDT WED SEP 8 2010/ AVIATION... A DEEP FEED OF TROPICAL MOISTURE WILL CONTINUE INTO S CENTRAL TX TODAY WITH SCT-NUMEROUS SHRA/TSRA CONTINUING THROUGH ABOUT 00Z. THEREFORE VARIABLE MVFR CONDITIONS THIS MORNING WITH BRIEFLY LOWER IFR CONDITIONS IN IN HEAVY RAIN. BY THIS AFTERNOON...PERIODS OF VFR CONDITIONS WITH CIGS OF 3-5 THSD FEET. THIS EVENING WIDESPREAD MVFR CIGS WILL RETURN BY 03Z AND CONTINUING OVERNIGHT WITH OCCASIONAL IFR CONDITIONS POSSIBLE ALONG WITH ISOLD SHRA/TSRA. PREV DISCUSSION... /ISSUED 208 AM CDT WED SEP 8 2010/ DISCUSSION... LIFE THREATENING FLASH FLOOD EVENT CONTINUES TO UNFOLD THIS MORNING. TRAINING CONVERGENCE LINE ASSOCIATED WITH HERMINE...NOW IN CENTRAL TX...CONTINUING NEAR THE I35 CORRIDOR EARLY THIS MORNING AND LIKELY TO CONTINUE THRU ABOUT 12Z BEFORE MODELS INDICATE A LET UP BETWEEN 12Z AND 18Z. HAVE RECONFIGURED THE FLASH FLOOD WATCH TO REMOVE THE 4 WESTERN MOST COUNTIES WHERE LITTLE RAIN HAS FALLEN THUS FAR...AND EXPECTING MORE SPOTTY COVERAGE ON THE BACK SIDE OF HERMINE. EVEN THOUGH HERMINE WILL CONTINUE TO MOVE NORTHWARD AWAY FROM OUR AREA...AIRMASS WILL REMAIN VERY MOIST AND SUBJECT TO ADDITIONAL DEVELOPMENT FROM HEATING THIS AFTERNOON...SO EXTENDED THE FLASH FLOOD WATCH THRU 6 PM THIS AFTERNOON. ANY REDEVELOPMENT THIS AFTERNOON OVER SATURATED SOILS WILL BE QUICK TO ADD TO ONGOING FLOODING PROBLEMS. BY TONIGHT AS THE REMAINS OF HERMINE MOVE INTO OK AND THE UPPER RIDGE BEGINS TO BUILD WESTWARD INTO THE AREA...WILL SEE DIMINISHING RAIN CHANCES OVERNIGHT INTO THURSDAY. THE UPPER RIDGE WILL BE THE DOMINATE FEATURE FOR THE REMAINDER OF THIS WEEK INTO NEXT WEEK. THERE COULD BE ISOLATED AIRMASS SHOWERS FROM HEATING ON ANY GIVEN DAY...HOWEVER HAVE GONE WITH A MOSTLY DRY FORECAST WITH HIGH TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMALS...AND ABOVE NORMAL MIN TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 83 78 92 78 94 / 100 30 20 10 10 AUSTIN BERGSTROM INTL AIRPORT 83 77 93 77 94 / 90 30 20 10 10 NEW BRAUNFELS MUNI AIRPORT 86 77 93 76 94 / 90 30 20 10 10 BURNET MUNI AIRPORT 82 75 90 76 90 / 100 30 20 10 10 DEL RIO INTL AIRPORT 90 76 93 76 95 / 20 10 10 10 10 GEORGETOWN MUNI AIRPORT 81 77 92 77 92 / 100 30 20 10 10 HONDO MUNI AIRPORT 87 76 92 77 93 / 100 30 20 10 10 SAN MARCOS MUNI AIRPORT 85 76 92 77 94 / 90 30 20 10 10 LA GRANGE - FAYETTE REGIONAL 85 77 91 78 92 / 80 30 20 10 10 SAN ANTONIO INTL AIRPORT 86 78 92 78 93 / 70 30 20 10 10 STINSON MUNI AIRPORT 87 77 93 78 94 / 70 30 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA... LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON... WILSON...ZAVALA. && 04/05
Hazardous weather outlook, Sep 8, 5:20 AM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 520 AM CDT WED SEP 8 2010 TXZ171>173-183>194-202>209-217>225-228-091030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 520 AM CDT WED SEP 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... LIFE THREATENING FLASH FLOODING TO CONTINUE TODAY. A DEEP MOIST TROPICAL INFLOW OFF THE GULF OF MEXICO IN THE WAKE OF HERMINE WILL CONTINUE HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE CENTRAL AND EASTERN PORTIONS OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH EARLY THIS EVENING. HEAVY RAIN WITH THESE STORMS WILL PRODUCE ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES TODAY...WITH ISOLATED TOTALS OF 6 INCHES OR MORE POSSIBLE. THIS ADDITIONAL RAINFALL WILL BE ACROSS AREAS WHICH HAVE ALREADY RECEIVED ESTIMATED AMOUNTS OF UP TO 10 TO 15 INCHES ON TUESDAY AND TUESDAY NIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 6 PM. IN ADDITION TO FLASH FLOODING TODAY...RIVER FLOODING IS POSSIBLE TODAY AND TONIGHT. THE SHOWERS AND THUNDERSTORMS WILL TAPER OFF TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... RAIN CHANCES WILL CONTINUE TO DECREASE EARLY THURSDAY MORNING. HOWEVER...RIVER FLOODING WILL STILL BE POSSIBLE THROUGH THE NEXT FEW DAYS DUE TO RUNOFF FROM HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE APPRECIATED THROUGH THIS EVENING.
In the hours before
Local storm report, Sep 8, 7:23 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
723 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM HEAVY RAIN 3 WSW NEW BRAUNFELS 29.68N 98.16W
09/08/2010 M7.10 INCH COMAL TX COCORAHS
THE DRY COMAL CREEK WAS AT 16.4 FEET AND FLOODED.
&&
EVENT NUMBER EWX1000490
MCDONALDLocal storm report, Sep 8, 9:28 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
928 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 4 WNW BOERNE 29.83N 98.80W
09/08/2010 M3.33 INCH KENDALL TX COCORAHS
CIBOLO CREEK UPSTREAM OF BOERNE HAS RISEN 6 FEET.
&&
EVENT NUMBER EWX1000491
MCDONALDLocal storm report, Sep 8, 9:31 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
931 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLASH FLOOD 2 N LAKEHILLS 29.63N 98.94W
09/08/2010 BANDERA TX LAW ENFORCEMENT
ROADS IN AND AROUND LAKE HILLS ARE IN FLOOD AND CLOSED.
&&
EVENT NUMBER EWX1000492
MCDONALDLocal storm report, Sep 8, 10:07 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1007 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM FLASH FLOOD 3 WSW MARBLE FALLS 30.56N 98.32W
09/08/2010 BURNET TX LAW ENFORCEMENT
MOST OF THE LOW WATER CROSSINGS IN MARBLE FALLS AND
HORSESHOE BAY ARE CLOSED.
&&
EVENT NUMBER EWX1000493
MCDONALDLocal storm report, Sep 8, 11:14 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM FLASH FLOOD 13 W JOHNSON CITY 30.27N 98.62W
09/08/2010 GILLESPIE TX PARK SERVICE
RANCH ROAD 1 AND KLEIN ROAD ARE CLOSED.
&&
EVENT NUMBER EWX1000494
MCDONALDLocal storm report, Sep 8, 11:17 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1117 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 4 WNW BOERNE 29.83N 98.80W
09/08/2010 M1.57 INCH KENDALL TX COCORAHS
HEAVY RAIN FOR THE PAST THREE HOURS... CIBOLO CREEK
UPSTREAM FROM BOERNE IS BACK UP TO OVER 6 FEET.
&&
EVENT NUMBER EWX1000495
MCDONALDThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:07 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 113 min |
| Sep 7, 7:24 PM CDT | Flash Flood Warning | EWX | Bastrop, Burnet, Travis, Williamson | 3 hr |
| Sep 7, 7:28 PM CDT | Tornado Warning | EWX | Travis, Williamson | 32 min |
| Sep 7, 7:41 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano, Travis, Williamson | 109 min |
| Sep 7, 8:01 PM CDT | Tornado Warning | EWX | Williamson | 14 min |
| Sep 7, 8:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more | 3 hr |
| Sep 7, 8:55 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 9:33 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 5 hr |
| Sep 7, 10:00 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Wilson | 2 hr |
| Sep 7, 10:13 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis, Williamson | 3 hr |
| Sep 7, 10:54 PM CDT | River Flood Warning | EWX | Travis | 22 hr |
| Sep 7, 11:16 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 7, 11:43 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 11:54 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 111 min |
| Sep 8, 12:09 AM CDT | River Flood Warning | EWX | Williamson | 9 hr |
| Sep 8, 12:23 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 8, 1:09 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 8 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 6 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 20 hr |
| Sep 8, 1:18 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca, Lee | 6 hr |
| Sep 8, 1:37 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 4 hr |
| Sep 8, 1:55 AM CDT | River Flood Warning | EWX | Bexar | 7 hr |
| Sep 8, 2:29 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Medina, Uvalde, Zavala | 2 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Fayette | 18 hr |
| Sep 8, 3:07 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 113 min |
| Sep 8, 4:07 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Gillespie, Kendall and 5 more | 113 min |
| Sep 8, 4:23 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 1 more | 112 min |
| Sep 8, 4:46 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:52 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 40 hr |
| Sep 8, 5:18 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 3 hr |
| Sep 8, 5:48 AM CDT | Areal Flood Advisory | EWX | Fayette, Lee | 117 min |
| Sep 8, 6:01 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 4 more | 119 min |
| Sep 8, 6:32 AM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 2 hr |
| Sep 8, 7:15 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more | 2 hr |
| Sep 8, 8:00 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Hays and 3 more | 7 hr |
| Sep 8, 8:51 AM CDT | Flash Flood Warning | EWX | Bandera, Bastrop, Blanco, Burnet, Caldwell, Comal and 10 more | 5 hr |
| Sep 8, 9:26 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
| Sep 8, 10:16 AM CDT | River Flood Warning | EWX | Blanco | 10 hr |
| Sep 8, 10:40 AM CDT | River Flood Warning | EWX | Bexar | 5 hr |
| Sep 8, 11:33 AM CDT | River Flood Warning | EWX | Bexar | 21 hr |
| Sep 8, 1:26 PM CDT | River Flood Warning | EWX | Bexar | 8 hr |
| Sep 8, 1:47 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Hays, Travis, Williamson | 118 min |
| Sep 8, 3:02 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 3 hr |
| Sep 8, 5:04 PM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Burnet, Comal, Guadalupe, Hays and 3 more | 116 min |
| Sep 8, 5:36 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 114 min |
| Sep 8, 5:44 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 2 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 4 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 40 hr |
| Sep 8, 6:11 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 94 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.